Pubblicazioni il cui periodico è "INVERSE PROBLEMS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 5.

Articolo di rivista Pandolfi, L. (2015)
A linear algorithm for the identification of a relaxation kernel using two boundary measures. In: INVERSE PROBLEMS, vol. 31, 105003-1-105003-12. - ISSN 0266-5611 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista G. Vitale; D. Ambrosi; L. Preziosi (2012)
A numerical method for the inverse problem of cell traction in 3D. In: INVERSE PROBLEMS, vol. 28, 095013-1-095013-18. - ISSN 0266-5611 [Disponibilità ristretta]
Web of Science: 6 - Scopus: 5
[img]

Articolo di rivista Pandolfi L. (2008)
A Lavrent'ev type approach to the on-line computation of Caputo fractional derivatives. In: INVERSE PROBLEMS, vol. 24, pp. 1-15. - ISSN 0266-5611 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 5
[img]

Articolo di rivista Fagnani F.; Pandolfi L. (2003)
A recursive algorithm for the approximate solution of Volterra integral equations of first kind. In: INVERSE PROBLEMS, vol. 19, pp. 23-47. - ISSN 0266-5611
Web of Science: 8 - Scopus: 13

Articolo di rivista Chiroiu C; Munteanu L; Chiroiu V; Delsanto P.P.; Scalerandi M (2000)
A Genetic Algorithm for the determination of the elastic constants of a monoclinic crystal. In: INVERSE PROBLEMS, vol. 16, pp. 121-132. - ISSN 0266-5611
Web of Science: 12 - Scopus: 15

Questa lista è stata generata il Tue Sep 26 05:29:58 2017 CEST.